# SDR 9805799930

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89S
- Make and model: Doug DC-9-31
- Aircraft serial: 47042
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON BOTH SIDES OF CATWALK INOPERATIVE.  REPLACED BATTERIES.  OPERATIONAL CHECK NORMAL.
